# SDR AALA202106022880

- Difficulty date: May 5, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Frm 66-68 S23r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON CENTER FITTING LOCATED BETWEEN FR66 AND FR68 AT S23R. REPLACED FITTING PER SRM 51-72-11-911-001 AND DWG D53480505.
